MathSciNet Relay Station
MathSciNet bibliographic data
MR1818188 26B15
Lasserre, Jean B.; Avrachenkov, Konstantin E. The multi-dimensional version of $\int^b_a x^p dx$. Amer. Math. Monthly 108 (2001), no. 2, 151–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement